# SDR YENA20120611526

- Difficulty date: June 11, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 17,360 hours, 6,050 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Condition: Defective
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT JFK-LCQ, DURING HEAVY MAINTENANCE, THE LEFT OVERWING EXIT CABLE FAILS TEST.  LEFT EMERGENCY SLIDE CABLE RELEASE, RIGGED & OPS CHECKED ON CARD A320-53-1227-01.  REF NR 29841.
